Skip navigation
BelSU DSpace logo

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://dspace.bsu.edu.ru/handle/123456789/3945
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorSoldatov, A. P.-
dc.date.accessioned2013-03-12T10:37:05Z-
dc.date.available2013-03-12T10:37:05Z-
dc.date.issued2011-
dc.identifier.citationSoldatov, A.P. The Schwarz problem for Douglis analytic functions / A.P. Soldatov ; Belgorod State University // Journal of Mathematical Sciences. - 2011. - Vol.173, No.2.-P. 221-224.ru
dc.identifier.urihttp://dspace.bsu.edu.ru/handle/123456789/3945-
dc.description.abstractThis paper considers the Schwarz problem that consists in finding a J-analytic function by its real part on the boundary. The Fredholm solvability of this problem is proved. The integral representation of J-analytic functions by Cauchy-type integrals with real density is obtainedru
dc.languageengeng
dc.subjectmathematicsru
dc.subjectfunction analysisru
dc.subjectanalytic functionsru
dc.subjectsolvabilityru
dc.subjectintegral representationru
dc.subjectSchwarz problemru
dc.subjectDouglis analytic functionsru
dc.titleThe Schwarz problem for Douglis analytic functionsru
dc.typeArticleru
dc.identifier.citationpublicationJournal of Mathematical Sciencesru
dc.identifier.citationnumber2ru
dc.identifier.citationvolume173ru
dc.identifier.citationfirstpage221ru
dc.identifier.citationendpage224ru
dc.description.refereedyesru
dc.description.institutionBelgorod State Universityru
Располагается в коллекциях:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Файлы этого ресурса:
Файл Описание РазмерФормат 
Soldatov A_P_The Schwarz problem.pdf73.03 kBAdobe PDFПросмотреть/Открыть
Показать базовое описание ресурса Просмотр статистики


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.